# SDR AALA20150405005

- Difficulty date: April 5, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 44,582 hours, 21,653 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE COMPRESSOR STALL AFTER START UP.  R & R RT ENGINE START BLEED VALV EIAW AMM 75-31-01. COMPLETED WC 72-93-11 ON RT ENGINE.  PERFORMED ENG RUN WITH NO COMPRESSOR STALL NOTED.
